# SDR CALA2025020200253

- Difficulty date: January 28, 2025
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N458UA
- Make and model: Airbus A320-232
- Aircraft serial: 1163
- Aircraft time: 74,676 hours, 32,191 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5347042021400
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LEFT SIDE HAS CORRSION ON STRINGER 43 AT FRAME 59.   FOUND STRINGER 43L FR54 TO FR60 TO BE OUT OF LIMITS AFTER CORROS CORROSION REMOVAL ACCOMPLISHED IAW A320 SRM 51-73-08. RESTORED S ION REMOVAL IAW A320 SRM 53-41-13-283-002 FIG.1 SHEET 1, AND A32 TRUCTURE PROTECTIVE COATINGS IAW A320 SRM 51-23-11/001 AND A320 0 SRM 53-41-13-07 A SHEET 4. REMOVED AND REPLACED STRINGER IAW A SRM 51-22-00/01. A320 SRM 51-72-11-911-001.
